TOP 10 Best Over The Counter Medicine For Congestion And Runny Nose Results at 10Bestify.com

  • Xyzal Allergy 24 Hour, Allergy Tablet, 80 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throat Active Ingredients: Levocetirizine Dihydrochloride (5 mg)
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B01LQBIWQ0
    • Color: Original Version
    • Brand: Xyzal
    • UPC: 041167351031

  • Mucinex Fast-Max Day Time Cold & Flu/Night Time Cold & Flu Caplets. Maximum Strength - 30 caplets - All in One Multi Symptom Relief

    Mucinex Fast-Max Day/Night Severe Cold & Flu Caplets, 30ct
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B00EFRVDQ4
    • Color: Sss
    • Brand: Mucinex
    • UPC: 363824551302

  • Nasacort Allergy 24 Hour Nasal Spray, Provides Relief for Allergy Symptoms Including Nasal Congestion, Sneezing, Runny Nose, Itchy Nose, Alcohol and Scent Free Nasal Spray, 0.57 Fl Oz (Pack of 2)

    Nothing is more effective for the treatment of nasal allergy symptoms. Nasacort Allergy 24 HR is an over the counter intranasal steroid (INS) used to treat nasal symptoms of indoor and outdoor allergies.  When Nasacort is used as directed, it can temporarily relieve symptoms of nasal allergies:  sneezing, runny nose, nasal itching and congestion.
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B00M1QM8EM
    • Color: N/a
    • Brand: Nasacort
    • UPC: 041167580028

  • Flonase Nasal Spray for Allergy Relief, 24-Hour Non-Drowsy Allergy Medicine, 120 Sprays

    FLONASE Allergy Relief nasal spray gives you more complete allergy relief than most over-the-counter allergy pills and tablets.* FLONASE helps block 6 key allergic substances while most allergy pills only block histamine.**Full prescription strength FLONASE allergy medicine provides 24-hour relief from nasal congestion, runny nose, sneezing, itchy nose, and itchy, watery eyes all allergy season long. Plus, when used once daily, it outperforms the number 1 non-drowsy allergy pill † It’s no wonder why FLONASE Allergy Relief is the number 1 doctor recommended allergy brand.†† *vs. single-ingredient antihistamines which do not treat nasal...
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B00MXOVBO0
    • Brand: Flonase
    • UPC: 353100200208

  • Boiron Coldcalm Baby, 30 Doses. Baby Cold Relief Drops for Sneezing, Runny Nose, and Nasal Congestion, Non-drowsy, Sterile Single-use Liquid Oral Doses with Natural Active Ingredient

    Boiron Coldcalm Baby, 30 Doses. Baby Cold Relief Drops for Sneezing, Runny Nose, and Nasal Congestion, Non-drowsy, Sterile Single-use Liquid Oral Doses with Natural Active Ingredient
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B06Y14SZNM
    • Brand: Boiron
    • UPC: 306969057094

  • Zyrtec 24 Hour Allergy Relief Tablets, 10 mg Cetirizine HCl Antihistamine Allergy Medicine, 45 ct

    Zyrtec Allergy Tablets relieve your worst allergy symptoms, indoor and out. With 10 milligrams of cetirizine hydrochloride per tablet, this prescription-strength allergy medicine provides 24 hours of relief from common symptoms of hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy, watery eyes, and itching of the nose or throat. From the #1 allergist-recommended brand among OTC oral antihistamines, these anti-allergy tablets effectively treat indoor allergies caused by dust, mold, and pet dander, as well as outdoor seasonal allergies from tree pollen, weeds, and grasses. This 24 hour allergy relief medicine...
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B000X1IZD0
    • Color: Na
    • Brand: Zyrtec
    • UPC: 350580726389

  • Xyzal Allergy 24 Hour, Allergy Tablet, 55 Count, All Day and Night Relief from Allergy Symptoms Including Sneezing, Runny Nose, Itchy Nose or Throat, Itchy, Watery Eyes

    XYZAL Allergy 24HR Tablets are designed to provide continuous 24-hour, full prescription strength relief of your worst allergy symptoms. This allergy medication provides all night, all day relief of sneezing, runny nose, itchy, watery eyes, and itchy nose or throat. Allergies, seasonal allergies. Eye Itch, Runny Nose, sneezing, itchy nose, itchy throatActive Ingredients: Levocetirizine Dihydrochloride (5 mg)
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B01LQBIWT2
    • Brand: Xyzal
    • UPC: 041167351024

  • Vicks NyQuil Cough, Cold & Flu Nighttime Relief, 48 LiquiCaps - #1 Pharmacist Recommended, Nighttime Sore Throat, Fever, and Congestion Relief

    Turn to NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your sneezing, sore throat, headache, minor aches and pains, fever, runny nose, and cough, so you can get the rest you need. NyQuil Cold & Flu is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Contains acetaminophen.
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B005ZD6GTQ
    • Color: Na
    • Brand: Vicks
    • UPC: 323900014411

  • Baby Cold Medicine, Infant Cold and Cough Medicine, Decongestant, Hyland's Baby Mucus and Cold Relief, Day & Night Value Pack, 8 Fluid Ounce (Packaging May Vary)

    Hyland's Baby Mucus and Cold Relif Day & Nigh Value Pack. Natural Relief of Congestion, Runny Nose & Cough 4 Ounces Temporarily relieves symptoms of colds, including accumulation of mucus in chest, throat and nose; cough with expectoration of thick, discolored mucus; runny nose, sneezing and nasal congestion. NATURAL REMEDIES SINCE 1903 Hyland's has been producing homeopathic medicines since 1903. Hyland's products are made in the United States with natural ingredients, and contain no artificial flavors, dyes or parabens. SAFE AND RELIABLE Homeopathy is a safe system of medicine with fundamental principles for selection and application, worki...
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B01NB0P702
    • Brand: Hyland's
    • UPC: 354973337411

  • Chest Congestion, Mucinex Maximum Strength 12 Hour Extended Release Tablets, 42ct, 1200 mg Guaifenesin with extended relief of chest congestion caused by excess mucus, thins and loosens mucus

    Mucinex 12 Hr Max Strength Chest Congestion Expectorant Tablets, 42ct
    Best Over The Counter Medicine For Congestion And Runny Nose

    • ASIN: B0057UUGRU
    • Color: Sss
    • Brand: Mucinex
    • UPC: 748427878696

  • (2 Pack) Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10 mg, 72 Ct

    Treat seasonal allergies and head colds with Equate Congestion Suphedrine PE Nasal Decongestant Tablets. Making the right health decisions can be challenging, as well as costly. With a complete range of products and simple solutions, Equate makes it easy to find exactly what you need to treat everything from the common cold to aches and pains, at price points that dont break the bank. Equate nasal decongestant temporarily relieve sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergies. They have a non-drowsy formula, so theyre easy to take whenever needed, including during daytime
    Best Over The Counter Medicine For Congestion And Runny Nose
    Equate Congestion Suphedrine PE Nasal Decongestant Tablets, 10mg, 72-Count: Non-drowsy formula ideal for daytime useEquate nasal decongestant provides temporary reliefTemporarily relieves sinus congestion and pressure due to the common cold, hay fever or other upper respiratory allergiesActive ingredient: phenylephrine HCI 10mgCoated tablets for easy swallowing72-count

    • UPC: 633638320
    • Rating: 4.533

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds and allergies. Afrin nasal spray: works for up to 12 hours, provides nasal congestion relief due to colds or allergies, and doesn’t cause
    Best Over The Counter Medicine For Congestion And Runny Nose
    Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 0.5 Fl Oz:#1 Doctor & Pharmacist Recommended Nasal Spray BrandShrinks swollen nasal membranes so you can breathe more freelyDelivers nasal congestion relief for up to 12 hoursProvides nasal congestion relief due to colds or allergiesDoesn’t cause drowsinessFast, powerful congestion relief in

    • UPC: 130735659
    • Model: 41100811233
    • Color: Multicolor, Red, White, Black
    • Rating: 4.3

  • Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 1 Fl Oz

    Get fast, powerful nasal congestion relief! In seconds, Original Maximum-Strength Afrin Nasal Spray can have you breathing better. No wonder it's the #1 doctor and pharmacist recommended nasal decongestant spray for congestion caused by colds and allergies. Afrin nasal spray: works for up to 12 hours, provides nasal congestion relief due to colds or allergies, and doesn?t cause
    Best Over The Counter Medicine For Congestion And Runny Nose
    Afrin Original Cold and Allergy Congestion Relief Nasal Spray, 1 Fl Oz: #1 Doctor & Pharmacist Recommended Nasal Spray Brand Delivers nasal congestion relief for up to 12 hours Provides nasal congestion relief due to colds or allergies Doesn?t cause drowsiness Fast, powerful congestion relief in

    • UPC: 51291127
    • Model: 41100811257
    • Color: Multicolor, White, Red, Black
    • Size: 1
    • Rating: 4.2

  • (2 Pack) Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48 Ct

    Quickly get temporary relief from the symptoms associated with allergies and the common cold with Equate Sinus Congestion & Pain 325 mg Acetaminophen Rapid Release Gelcaps. They are formulated with clinically-proven pain fighters to deliver powerful, fast-acting relief. These acetaminophen gel caps can be used to help alleviate headaches, toothaches, backaches and muscular aches. They will promote sinus drainage and help clear your nasal passages. These Equate gel caps will temporarily reduce fever. They are suitable for adults and children age 12 and older.Making the right health decisions can be challenging. With a complete range of products and simple solutions,
    Best Over The Counter Medicine For Congestion And Runny Nose
    Equate Sinus Congestion & Pain Acetaminophen Rapid Release Gelcaps, 325 mg, 48-Count:Active ingredients: acetaminophen 325 mg and phenylephrine HCI 5 mgTemporarily relieves symptoms associated with hay fever or other respiratory allergies and the common coldWill relieve headache, nasal congestion, sinus congestion and pressure and minor aches and painsHelps decongest sinus openings and passagesPromotes sinus drainageHelps clear nasal passagesTemporarily reduces feverDaytime non-drowsy formulaEquate gel caps are recommended for adults and children age 12 and olderCompare to Tylenol SINUS + HEADACHE Day active

    • UPC: 685618655
    • Rating: 4.679

  • Equate Severe Sinus Congestion & Pain Acetaminophen Caplets 325mg, 24 Ct

    Clear up your airways with these Equate Severe Sinus Congestion and Pain Acetaminophen Caplets (325 mg). They help provide relief from symptoms linked to allergies, hay fever and the common cold. Made with a non-drowsy formula, they can be taken during the day. They help loosen phlegm so coughs are more productive. They also help lessen chest congestion as well as reduce fever, headaches and sinus pressure, making it easier for you to go about your daily tasks. This Equate pain reliever/fever reducer comes in a pack of 24 tablets.Making the right health decisions can be challenging. With a complete
    Best Over The Counter Medicine For Congestion And Runny Nose
    Package includes 24 capletsTamper-evident packagingRelieves sinus headache, nasal congestion, sinus pressure, chest congestion, and mucusDaytime non-drowsy formulaPain reliever, fever reducer, expectorant, nasal

    • UPC: 14053322
    • Model: 0068113118720
    • Size: 24
    • Rating: 4.7

  • How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold And Fever And Sore Throat

    How To Treat A Cold | How To Cure Common Cold | Best Medicine For A Cold, Fever & Sore Throat OTC Pharmacy Medicine A cold is a mild viral infection of the nose, throat, sinuses and upper airways....
    pharmacy medicine for a cold,best medicine for a cold and fever,otc medicine cold,best medicine t...

    Ear & Sinus Problems : How to Stop a Runny Nose

    A runny nose is usually caused by allergies, and this can be treated with over-the-counter medication, corticosteroids or nasal sprays. Discover why children under 6 shouldn't use over-the-counter ...
    ear,problems,sinus,wax,removal,clogged,ears,plugged,draining,infections,flush,remove,drainage,nasal

    ALLERGIC RHINITIS Symptoms, Causes & Treatments

    ALLERGIC RHINITIS (HAY FEVER) Symptoms, Causes & Treatments OVERVIEW Hay fever, also called allergic rhinitis, causes cold-like signs and symptoms, such as a runny nose, itchy eyes, congestion, sn...
    ALLERGIC RHINITIS,HAY FEVER,Symptoms,Causes & Treatments,Medictube,ALLERGIC